OSCILLATION THEOREMS FOR MULTI-PARAMETER SPECTRAL PROBLEMS WITH BOUNDARY-CONDITIONS, DEPENDING ON SPECTRAL PARAMETERS


ALLAHVERDIEV B. , ISAEV G.

IZVESTIYA AKADEMII NAUK AZERBAIDZHANSKOI SSR SERIYA FIZIKO-TEKHNICHESKIKH I MATEMATICHESKIKH NAUK, no.6, pp.17-23, 1981 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: Issue: 6
  • Publication Date: 1981
  • Title of Journal : IZVESTIYA AKADEMII NAUK AZERBAIDZHANSKOI SSR SERIYA FIZIKO-TEKHNICHESKIKH I MATEMATICHESKIKH NAUK
  • Page Numbers: pp.17-23